This paper studies the Fourier–Jacobi expansions of Eisenstein series on . I relate the Fourier–Jacobi coefficients of the Eisenstein series with special values of -functions. This relationship can be applied to verify the existence of certain Eisenstein series on that do not vanish modulo . This is a crucial step towards one divisibility of the main conjecture for using the method of Eisenstein congruences.
Bei Zhang. "Fourier–Jacobi coefficients of Eisenstein series on unitary groups." Algebra Number Theory 7 (2) 283 - 337, 2013. https://doi.org/10.2140/ant.2013.7.283